# SDR VNAA202308180017

- Difficulty date: August 18, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N552NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15328
- Aircraft time: 20,011 hours, 18,037 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH6703338912
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BRACKET MACHINED (8EA) AT INTERNAL STRUCTURE FWD BAGGAGE BAY CARGO BELOW FLOOR BETWEEN STGR 23RH/23LH AND FS501.00 TO FS661.00+32.00.  BRACKETS, MACHINED (8 EAS) OF INTERNAL STRUCTURE AT FWD CARGO COMPARTMENT WERE EVALUATED OUT OF LIMITS PER CRJ900 SRM 51-42-21-001-001-A01 AND WERE REPLACED PER CRJ900  SRM 51-42-21-001-001-A01, SRM 51-42-10-001-001-A01 AND SRM 51-42-22-001-001-A01
